# SDR 9805829915

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Engine: Pwa JT8D9
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Part number: 658385
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 53,683 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EXPERIENCED AN UNKNOWN NOISE.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE PRBC, OPERATIONAL CHECK OK.
